# SDR ASAA11410497

- Difficulty date: October 6, 2011
- Submitted: October 12, 2011
- Operation: Air carrier
- Aircraft: N793AS
- Make and model: Boeing 737490
- Aircraft serial: 28888
- Aircraft time: 44,397 hours, 24,625 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Skate Angle
- Part number: 65C26309423
- Condition: Cracked
- Location: Nr 1 Pylon
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

POSSIBLE CRACK ON NR 1 PYLON AFT O/B SKATE ANGLE AFT FASTENER HOLE.  REPLACED NR 1 PYLON AFT O/B SKATE ANGLE PER SRM 51 40 02.
